# SDR CALA2021051000629

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 70,622 hours, 25,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 113A92182
- Condition: Missing
- Location: Rh Inbrd Fwd Fla
- Stage of operation: UK
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT WING INBOARD FLAP FWD CANOE FAIRING MISSING 2 EACH ATTACH BOLTS PICTURE UPDATE REF L/P 6268454 REPLACED MISSING BOLTS AS REQUIRED. OK TO CONTINUE.
